advertisement
Question
Posted by: lazuli | 2008/12/03

worried

about 6 months ago i changed from the injection (nur isterate) to the pill (marvalon) all is good but i have recently become concerned about my periods. I am usually regular and I was due the 24/10 and only bled for one day a week later. And now i am two weeks late. I have taken a two precnancy tests and both were negative. What could be the cause? i am sick iwith the flu and still taking antibiotics....could this be the cause or should i wait and see...im really worried i would like to start a family soon, and would hate to be infertile.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably related to the antibiotics. These can interfere with the hormone levels in the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement